MathSciNet Relay Station
MathSciNet bibliographic data
MR2772033 39B82 (39B52 46E99)
Gilányi, Attila; Nagatou, Kaori; Volkmann, Peter Stability of a functional equation coming from the characterization of the absolute value of additive functions. Ann. Funct. Anal. 1 (2010), no. 2, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement